Nagoya Mathematical Journal

Integral normal bases in Galois extensions of local fields

S. Ullom

Full-text: Open access

Article information

Source
Nagoya Math. J. Volume 39 (1970), 141-148.

Dates
First available: 14 June 2005

Permanent link to this document
http://projecteuclid.org/euclid.nmj/1118798052

Mathematical Reviews number (MathSciNet)
MR0263790

Zentralblatt MATH identifier
0199.08401

Subjects
Primary: 12.40
Secondary: 12.70

Citation

Ullom, S. Integral normal bases in Galois extensions of local fields. Nagoya Mathematical Journal 39 (1970), 141--148. http://projecteuclid.org/euclid.nmj/1118798052.


Export citation

References

  • [1] N.Bourbaki, Algebre Commutative, Actualites scientifiques et industrielles 1290, Hermann Paris, 1961, Chapitre2.
  • [2] for the needed results on relatively (weakly) projective modules over group rings.
  • [3] E. Noether, Normalbasis bei Krpern ohne hhere Verzweigung, J. reine angew. Math. 167 (1931), 147-152.
  • [4] D.S. Rim, Modules over finite groups, Ann. of Math. 69 (1959), 700-712.
  • [5] R. Swan, Induced representations and projective modules, Ann. of Math. 71 (1960), 552-578.
  • [6] S. Ullom, Normal bases in Galois extensions of numberfields,Nagoya Math.J. 34 (1969), 153-167. University of Illinois Urbana, Illinois